The singular sequence problem

Tafel, Werner and Voigt, Jürgen and Weidmann, Joachim: The singular sequence problem. Acta scientiarum mathematicarum, (40) 3-4. pp. 383-388. (1978)

[img] Cikk, tanulmány, mű
math_040_fasc_003_004_383-388.pdf

Download (865kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 3-4
Page Range: pp. 383-388
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 388. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14693

Actions (login required)

View Item View Item